# SDR AWXA9500617

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Beam
- Condition: Corroded
- Location: Bs 1295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND AFT LAV AND GALLEY AREA FLOOR SUPPORT SEAT TRACK ATTACH BEAM CORRODED AT FASTENER HOLE AT FRAME 67 LBL 48 Y 1295.  REPAIRED PER AWA ER 32-53-17-02A.  (M)
